# SDR USAA061396

- Difficulty date: December 5, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Aircraft time: 58,144 hours, 58,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 492 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 492.4 S24R CRACKED.  REPAIRED IAW SRM 53-30-15 EA 98295, DEFECT SIZE: .50 INCH.
